# SDR SWAA2019051032521

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 59,945 hours, 23,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Part number: BACN10MK3CD45
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FORWARD SLIDE ATTACHMENT STANDOFF'S LOWER ISOLATOR NUT PLATE CRACKED.  R&R NUTPLATE PER SRM.
